# SDR HEEA076449

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,714 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 212075418105
- Part serial: RT03977
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WILL NOT EXTEND. PENDING VENDOR REPAIR.
